# SDR UIEA2019122406148

- Difficulty date: December 20, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,233 hours, 10,844 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Damaged
- Location: Rt Wing Tai
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAI DUCT DAMAGED.  DISCOVERED WHEN THE RT WING L/E PANEL WAS MISSING.  REMOVED AND REPLACED THE NR 9 SLAT LE TAI DUCT PER AMM 30-11-06. LEAK CHECK GOOD PER AMM 30-11-00-790-801.
